# SDR EE4Y201706283755

- Difficulty date: June 25, 2017
- Submitted: June 28, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N856NX
- Make and model: Boeing 737-400
- Aircraft serial: 25856
- Aircraft time: 52,927 hours, 36,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION PROCESS, IT WAS FOUND LOWER FUSELAGE FRAME 500B WIRE PENETRATION AREA WITH A CRACK BETWEEN S-20R AND S-21R, THE AREA IS AFFECTED BY STC DUE TO THIS SITUATION, A REPAIR IS INSTALLED UNDER EO4763 INSTRUCTIONS.
